Jump to content

TiffanyC

Senior Member
  • Content Count

    453
  • Joined

  • Last visited

  • Days Won

    1

TiffanyC last won the day on May 4 2014

TiffanyC had the most liked content!

About TiffanyC

  • Rank
    Senior Member

Profile Information

  • Gender
    Female
  • Location
    USA

Recent Profile Visitors

1,880 profile views

Single Status Update

See all updates by TiffanyC

  1. I'm on my 9th day of the medication, initially started taking it for anxiety and now I feel like I've never been in such bad shape, not only am I more anxious, now I'm also depressed and anguished, feel lost. I wonder if I should stop taking the meds. This is really worrying me 

    thanks for any help out there 

    1. Show previous comments  1 more
    2. Ba3inga

      Ba3inga

      When you click on a forum you want to post, there is usualling  a box that you click that says start new topic not too far from the top, if you click on that, you should be good to go. 

      It can take several weeks for your body etc to adjust to medication. Im not had that type myself, but many have side effects, including suicidal thoughts with somecmeds when first taking. Then things settle down. Once you post your thread it forum, people with experience will more likely see and respond. You can also check out old topics whilst you are waiting, many may answer your concerns too.

      I'm sorry you're feeling so bad, but welcome to DF l hope you find the support you deserve.

    3. Full time Mom

      Full time Mom

      Thank you so so much, it means alot to have received my response and acknowledgement. I will start participating in these forums as I feel I really need some support 

      thanks again :)

    4. Ba3inga

      Ba3inga

      Hey no worries. It's a nice board and I'm glad l could help.

×
×
  • Create New...